Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Taking Propecia , Please help.

Taking Propecia , Please help.

Hi everyone.. First of all I’m 19.. I have been taking proscar (split the tab into 4, and take 1 a day) since last January. I don’t know if my problems are caused by the drug, but this is what has been happening:

1. Defenite loss of libido.. Can only get erections when I’m watching porn and spend time to get it up.. Pretty much limp when coming to sex

2. Problems with my penis and testicles.. My testicles are ‘tight’ most the time now like it gets for most people when they are freezing cold.. It’s only sagging and hanging freely some of the time.. And my penis is SUPPPERRR flaccid most the time.. Ie at a very small size (like 1/5 my erect size)

3. Laziness, bed ridden, brain fog.. Don’t know if I can explain it more.. Spending most my days in bed, can barely think , and having problems learning new material in school..

To add to this, my ‘package’ shrinks even smaller the day after I drink a lot.. To child like proportions.. Please someone help me

I have been taking this since I was 18.. I’m also not fully through puberty ( don’t have full beard, chest hair etc.) Do you guys think the way I H ave been inhibiting DHT is preventing my penis from reaching it’s full size??

Please, I know these are a lot of questions.. But I’m desperate at this point.

Sorry I don’t know how to help you out, but I have something to input here. About the beard and chest hair, don’t worry. I am 21 and don’t have them :D


Started: 15.5cm x 12cm, Now: 19.5cm x 13.3cm, Goal: 21cm x 15cm

I'm going to reach my goal, and there is no one who can stop me! Yes, I'm a persistent bastard :D

My Pictures! I am back baby, and I will hang out with my wang out!

Were you aware of these possible side effects before taking the drug? The trouble is with propecia is that initially the side effects were under estimated. As a result it came as a surprise just how many men would suffer from them and it became a real talking point. that was when the trouble really started, as it resulted in mass hysteria and placebo effect. Propecia is now so well known for it’s side effects that half the time those taking it convince themselves they them, even when they don’t. The trouble with things like lack of libido and brain fog, is that once you’ve got it onto your head you are suffering from them, you genuinely will. They can be very psychosomatic problems. I’m not saying all who think they are suffering from propecia sides are delusional, as a great many men do and far more than the percentage originally reported. But at the same time, it’s probably the drug on the market that has more sides unfairly attributed to it than any other I know of. Once men are aware of the sides Propecia can give them, they will inevitably start recognising the symptoms, regardless if they are real or not. Once a man starts worrying about things like lack of sex drive, you can bet your bottom dollar his sex drive will seriously start to decline. It just takes a couple of initial triggers (ie not feeling like sex a couple of times) and a knowledge that lack of libido is a side effect and before you know it, you will be racked with worry. Yet if you weren’t on the drug, you wouldn’t even think twice about it if you weren’t “in the mood.”

I’ve been on Propecia for a decade and before I started posting on forums i had no idea about these possible sides and had never suffered from them. Then i discovered “propeciahelp”, which is a website dedicated to me with serious problems relating to side effects of this drug. From the moment I started reading that site, i started noticing sides. The I just stopped reading and instead of looking for evidence of a lack of sex drive, I took note every time I felt horny. My Prop sides have since gone. I was also worried about the brain fog for a while and was really convinced I had that. But then I rationalised it and took note of the achievements I made in life whilst on Prop, but before I was aware of the brain fog side, which included getting my degree. Again, this side has since gone.

I hope this helps. I’ not saying your sides are in your head, but that what we read on the Internet can not only be very helpful, but also very harmful. Prop side are definitely a problem for some, but reading about them on the Internet is scary shit and often makes the problems a whole lot worse than they really are.

Try to use the search function if you can. I used Accutane (very similar drug, chemically/mechanically, although for different uses) when I was 17 and again at 20 and it messed me up.

Read this thread:
Lasting effects from Propecia

Get off as soon as you can; that’s my advice. There are other ways to stop hair loss, then to reduce the amount of DHT.


I take propecia and have had sexual side effects.. The best remedy is to take it every other day, several doctors have told me it’s still effective. When taking every other day side effects seriously decreased. Does anyone know any good web-sites for getting generic finesteride?


Start: BPEL 7 3/8" EG Base 5 5/8" NBPEL 6.5" (apx)

Current: BPEL 7 3/4" EG Base 6" Head 4 5/8" NBPEL 7"

Originally Posted by Luka89
Sorry I don’t know how to help you out, but I have something to input here. About the beard and chest hair, don’t worry. I am 21 and don’t have them :D

Are you Native American?


PE Goal: 7.5" NBP x 5.8" MSG

If you think the drug is causing these problems, then stop taking it. It’s really that simple.

Why do you have to take it?

Originally Posted by milad23
Hi everyone.. First of all I’m 19.. I have been taking proscar (split the tab into 4, and take 1 a day) since last January. I don’t know if my problems are caused by the drug, but this is what has been happening:

1. Defenite loss of libido.. Can only get erections when I’m watching porn and spend time to get it up.. Pretty much limp when coming to sex

2. Problems with my penis and testicles.. My testicles are ‘tight’ most the time now like it gets for most people when they are freezing cold.. It’s only sagging and hanging freely some of the time.. And my penis is SUPPPERRR flaccid most the time.. Ie at a very small size (like 1/5 my erect size)

3. Laziness, bed ridden, brain fog.. Don’t know if I can explain it more.. Spending most my days in bed, can barely think , and having problems learning new material in school..

To add to this, my ‘package’ shrinks even smaller the day after I drink a lot.. To child like proportions.. Please someone help me

I have been taking this since I was 18.. I’m also not fully through puberty ( don’t have full beard, chest hair etc.) Do you guys think the way I H ave been inhibiting DHT is preventing my penis from reaching it’s full size??

Please, I know these are a lot of questions.. But I’m desperate at this point.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
What are the side effects of taking doses of viagra back-to-back?johnnyblubberMale Supplements1401-22-2007 03:57 PM
Weaker erections since starting PropeciaTyler22Men's Sexual Health4112-12-2006 12:48 AM
Taking Triblus and Effecting Natural Testosterone ProductionmrmarshmallowMale Supplements508-08-2006 07:29 AM
I am taking Celexa now...commanderblopMale Supplements1206-07-2006 12:07 AM

All times are GMT. The time now is 10:45 PM.